# SDR HSYA20090226

- Difficulty date: February 26, 2009
- Submitted: March 2, 2009
- Operation: Air carrier
- Aircraft: N936FE
- Make and model: Cessna 208B
- Aircraft serial: 208B0036
- Aircraft time: 13,139 hours, 12,105 cycles
- System (JASC): 6120 · Propeller Controlling System
- Part: Control Cable
- Part number: C2995150101
- Condition: Broken
- Location: Prop Feather
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: E

## Discrepancy

DURING SHUTDOWN THE CREW REPORTED A LOUD "POP" WHEN MOVING THE PROP LEVER INTO THE FEATHER POSITION.  IT WAS NOTED THAT THE PROPELLER DID NOT FEATHER AND THE CONTROL MOVED VERY FREELY.  MAINTENANCE REMOVED AND REPLACED A BROKEN PROP GOVERNOR CONTROL CABLE.
